# SDR ASAA2023092545320

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,338 hours, 11,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING TAXI, RIGHT PACK LIGHT ILLUMINATED CHECKED RT PACK DUCT TEMPERATURE, INDICATED OVER 90C. GROUNDED - YES. THIS CLEARS MEL 21-33E FOR THE TCV CONNECTORMX CONFIGURAATION REVERSE FOR TCV CONNECTORSEAMC MARK NOTIFEDTHIS CLEARS MEL C/N 5072457.
